# SDR 02FDEA00556

- Difficulty date: August 8, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-200
- Aircraft serial: 19087
- Aircraft time: 52,674 hours, 39,923 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, FIRE BELL SOUNDED WITH NO OTHER FIRE INDICATIONS.  BELL WOULD NOT SILENCE WITH APU BELL CUTOUT BUTTON, BELL SILENCED WITH GLARESHIELD BELL SHUTOFF BUTTON, ABORTED AT 110 KTS.  PERFORMED FIRE TEST ON BOTH LOOPS & APU ALL NORMAL NO ABNORMAL ENGINE INDICATIONS NOTED.  PERFORMED TEST OF APU, ENGINE, WHEEL WELL, CARGO DETECTION FOR BELLS IAW MM 26-11-000-1, 26-11-000-5 26-11-000-0.  NO DEFECTS NOTED.  VISUALLY CHECKED MAIN AND NOSE WHEEL HEAT DETECTORS OK, RAN ALL THREE ENGINES AT TAKEOFF, MAX POWER, FLT IDLE AND VARIOUS OTHER SETTINGS FOR LONG PERIODS OF TIMES ALL INDICATIONS NORMAL.  PRECAUTIONARY REMOVED AND REPLACED FIRE DET DETECTOR MODULE, OPS CK GOOD IAW MM 26-11-000-5.  A/C RELEASED FOR SERVICE.
